MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE® IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number FOS410
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that the implant mount did not disengage from the implant when placing, the implant was removed and another one was placed at the same surgery.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported complaint item was returned for investigation.Visual inspection of the as returned product identified no damage to the implant.However, markings and nicks can be seen on the mount.Also there was excessive wear on the hex of the screw.Functional testing was performed for the returned product and the mount screw was unable to be removed.The length of the device usage is unknown.A device history review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Complainant reported that the implant mount did not disengage from the implant when placing.The implant was returned for investigation and the reported complaint is confirmed following inspection and evaluation.A definitive root cause for this complaint could not be determined.The following sections have been updated: h6: evaluation codes; h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE® IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9487249
Report Number0001038806-2019-01620
Device Sequence Number1384626
Product Code DZE
UDI-Device Identifier00844868003601
UDI-Public(01)00844868003601(17)240107(10)2018121132(241)FOS410
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model NumberFOS410
Device Catalogue NumberFOS410
Device Lot Number2018121132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1